# SDR F3LA200400049

- Difficulty date: April 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 33,723 hours, 17,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOOR SUPPORT SEGMENT BETWEEN STA 967 AND STA 986, LBL 16.  FABRICATED AND INSTALLED REPLACEMENT FLOOR SUPPORT SEGMENT PER SRM 51-10-02, 53-60-51, 51-20-01, 51-40-02 AND SOPM 20-41-02.
